# SDR CA190823013

- Difficulty date: March 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5280 · Landing Gear Doors
- Part: Jumper
- Part number: M834138H007BB
- Condition: Degraded
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA CONTINUING AIRWORTHINESS PROJECT BD5-CA-53-0190 HAS BEEN OPENED TO ADDRESS THE FOLLOWING:  MULTIPLE NLG DOOR JUMPERS STRAPS CABLE (P/N: M83413/8-H007BB) BROKEN. INCORRECT JUMPER INSTALLATION, JUMPER DIRECTED SIDE-WISE OBSERVED.
